Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 126, Number 2

All articles in this issue are freely accessible.

Generalizations of the Riemann derivative
J. Marshall Ash.
Trans. Amer. Math. Soc. 126 (1967), 181-199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0204583
Topological properties of the Hilbert cube and the infinite product of open intervals
R. D. Anderson.
Trans. Amer. Math. Soc. 126 (1967), 200-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0205212
A criterion for cellularity in a manifold. II
D. R. McMillan.
Trans. Amer. Math. Soc. 126 (1967), 217-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0208583
Locally compact topologies for groups
Neil W. Rickert.
Trans. Amer. Math. Soc. 126 (1967), 225-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0202911
Topologies with the Stone-Weierstrass property
Paul R. Meyer.
Trans. Amer. Math. Soc. 126 (1967), 236-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0203699
Spaces determined by their homeomorphism groups
E. S. Thomas.
Trans. Amer. Math. Soc. 126 (1967), 244-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0205235
On the point spectrum of a Toeplitz operator
Douglas N. Clark.
Trans. Amer. Math. Soc. 126 (1967), 251-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0201968
Classification of normal subgroups of the modular group
Morris Newman.
Trans. Amer. Math. Soc. 126 (1967), 267-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0204375
Comparison theorems for elliptic equations on unbounded domains
C. A. Swanson.
Trans. Amer. Math. Soc. 126 (1967), 278-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0203211
The dual space of an operator algebra
Charles A. Akemann.
Trans. Amer. Math. Soc. 126 (1967), 286-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0206732
Capacities of sets and harmonic analysis on the group $2^{𝜔}$
L. H. Harper.
Trans. Amer. Math. Soc. 126 (1967), 303-315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0206627
Changes of variables near a periodic orbit
Al Kelley.
Trans. Amer. Math. Soc. 126 (1967), 316-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0206399
On the entropy of uniquely ergodic transformations
Frank Hahn and Yitzhak Katznelson.
Trans. Amer. Math. Soc. 126 (1967), 335-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0207959